Regularity for solutions of non local parabolic equations

Héctor Chang Lara, Gonzalo Dávila

Resultado de la investigación: Contribución a una revistaArtículo

49 Citas (Scopus)

Resumen

We study the regularity of solutions of parabolic fully nonlinear nonlocal equations. We prove C α regularity in space and time and, under different assumptions on the kernels, C 1,α in space for translation invariant equations. The proofs rely on a weak parabolic ABP and the classic ideas of Tso (Commun. Partial Diff. Equ. 10(5):543-553, 1985) and Wang (Commun. Pure Appl. Math. 45(1), 27-76, 1992). Our results remain uniform as σ → 2 allowing us to recover most of the regularity results found in Tso (Commun. Partial Diff. Equ. 10(5):543-553, 1985). © 2012 Springer-Verlag Berlin Heidelberg.
Idioma originalInglés
Páginas (desde-hasta)139-172
Número de páginas34
PublicaciónCalculus of Variations and Partial Differential Equations
DOI
EstadoPublicada - 1 ene 2014
Publicado de forma externa

Huella Profundice en los temas de investigación de 'Regularity for solutions of non local parabolic equations'. En conjunto forman una huella única.

  • Citar esto